# SDR 9717409965

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT AFT OVERWING LOWER EMERGENCY EXIT SIGN LIGHT AND EMERGENCY LIGHTS BETWEEN ROWS 14 THRU 17 INOPERATIVE.  REPLACED FUSE IN BATTERY LIGHT/CHARGER, OPERATIONAL CHECK NORMAL.
